# SDR R612008F00003

- Difficulty date: July 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

DURING AC DESCENT, CREW RECEIVED AN EICAS ENGINE CONTROL FAULT MESSAGE AND ENGINE WAS DECELERATING.  CREW FOLLOWED QRH PROCEDURES AND SHUTDOWN NR 2 ENGINE.  DECLARED AN EMERGENCY LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AC RESET POWER AND CLEARED ALL ENGINE CONTROL FAULTS IAW SB 170-73-A0005.  MAINT AND CREW COMPLETED ALL REQUIRED OPERATIONAL CHECKS.  ALL OPERATIONAL CHECKS WERE GOOD AND MAINT RETURNED AC TO SERVICE.  (K)
